# SDR SWAA2015042939133

- Difficulty date: March 6, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A93502
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 FLAP TRACK CANOE FAIRING CRACKED AT THE NR 13 FASTENER HOLE AFT END OF LOCATION.  REPAIRED FAIRING IAW SRM & EA.
